RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1981, Volume 30, Issue 1, Pages 13–19 (Mi mz6226)  

Recurrence relations for the coefficients of a modular curve

V. A. Dem'yanenko


Full text: PDF file (331 kB)

English version:
Mathematical Notes, 1981, 30:1, 492–495

Bibliographic databases:

UDC: 512.3
Received: 27.11.1978

Citation: V. A. Dem'yanenko, “Recurrence relations for the coefficients of a modular curve”, Mat. Zametki, 30:1 (1981), 13–19; Math. Notes, 30:1 (1981), 492–495

Citation in format AMSBIB
\Bibitem{Dem81}
\by V.~A.~Dem'yanenko
\paper Recurrence relations for the coefficients of a modular curve
\jour Mat. Zametki
\yr 1981
\vol 30
\issue 1
\pages 13--19
\mathnet{http://mi.mathnet.ru/mz6226}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=627937}
\zmath{https://zbmath.org/?q=an:0494.14013}
\transl
\jour Math. Notes
\yr 1981
\vol 30
\issue 1
\pages 492--495
\crossref{https://doi.org/10.1007/BF01158815}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1981NK97300002}


Linking options:
  • http://mi.mathnet.ru/eng/mz6226
  • http://mi.mathnet.ru/eng/mz/v30/i1/p13

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:73
    Full text:36
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019